Upper bounds for an Iwasawa invariant
Compositio Mathematica, Tome 39 (1979) no. 1, pp. 3-10
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__39_1_3_0,
author = {Gerth, III, Frank},
title = {Upper bounds for an {Iwasawa} invariant},
journal = {Compositio Mathematica},
pages = {3--10},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {39},
number = {1},
mrnumber = {538999},
zbl = {0406.12005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__39_1_3_0/}
}
Gerth, III, Frank. Upper bounds for an Iwasawa invariant. Compositio Mathematica, Tome 39 (1979) no. 1, pp. 3-10. http://geodesic.mathdoc.fr/item/CM_1979__39_1_3_0/